MathSciNet Relay Station
MathSciNet bibliographic data
MR593469 47H10 (46B20 47H09)
Baillon, J.-B.; Schöneberg, R. Asymptotic normal structure and fixed points of nonexpansive mappings. Proc. Amer. Math. Soc. 81 (1981), no. 2, 257–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement